# SDR 07FDEA03675

- Difficulty date: September 13, 2007
- Submitted: September 13, 2007
- Operation: Air carrier
- Aircraft: N432FE
- Make and model: Airbus A310-203
- Aircraft serial: 326
- Aircraft time: 46,032 hours, 19,586 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: A54611752
- Condition: Worn
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON PYLON NR 1 AT RIB 8 INBOARD AND OUTBOARD SIDE THE HOLE FOR SUPPORT WORN DOUBLER REPAIR PERFORMED IAW SRM 54-51-31 FIG 201.
